# SDR 0400896305

- Difficulty date: May 30, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 63,302 hours, 7,827 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND D-ZONE RIGHT AND E-ZONE LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED WIRING AT 43J AND DOOR 4L.  OPERATIONAL CHECK GOOD.
